ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Generalization of nonlinear cyclic pursuit

Sinha, A and Ghose, D (2007) Generalization of nonlinear cyclic pursuit. In: Automatica, 43 (11). pp. 1954-1960.

[img] PDF
non-linear.pdf - Published Version
Restricted to Registered users only

Download (417Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=MImg&_ima...

Abstract

In this paper, some generalizations of the problem of formation of a group of autonomous mobile agents under nonlinear cyclic pursuit is studied. Cyclic pursuit is a simple distributed control law, in which the agent $i$ pursues agent $i$ + 1 modulo $n$. Each agent is subjected to a nonholonomic constraint. A necessary condition for equilibrium formation to occur among a group of agents with different speeds and different controller gains is obtained. These results generalize equal speed and equal controller gain results available in the literature.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier.
Keywords: Autonomous system;Multi-vehicle formations;Cooperative control;Pursuit problems;Decentralized control;Nonlinear dynamical systems.
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering (Formerly, Aeronautical Engineering)
Date Deposited: 16 Sep 2008 10:16
Last Modified: 19 Sep 2010 04:49
URI: http://eprints.iisc.ernet.in/id/eprint/15753

Actions (login required)

View Item View Item